Search Results

1 - 10 of 130 items :

  • "convex functions" x
Clear All
Hermite-Hadamard type inequalities for p-convex functions via fractional integrals

References [1] Z. Dahmani, On Minkowski and Hermite-Hadamard integral inequalities via fractional integration, Ann. Funct. Anal. 1(1) (2010), 51-58. [2] Z. B. Fang, R. Shi, On the (p; h)-convex function and some integral inequalities, J. Inequal. Appl., 2014 (45) (2014), 16 pages. [3] J. Hadamard, étude sur les propriétés des fonctions entiéres et en particulier d'une fonction considérée par Riemann, J. Math. Pures Appl., 58 (1893), 171-215. [4] Ch. Hermite, Sur deux limites d'une intégrale

Open access
Inequalities of Hermite–Hadamard Type for GA-Convex Functions

References [1] Anderson G.D., Vamanamurthy M.K., Vuorinen M., Generalized convexity and inequalities, J. Math. Anal. Appl. 335 (2007), no. 2, 1294-1308. [2] Beckenbach E.F., Convex functions, Bull. Amer. Math. Soc. 54 (1948), no. 5, 439-460. [3] Bombardelli M., Varošanec S., Properties of h-convex functions related to the Hermite- Hadamard-Fejér inequalities, Comput. Math. Appl. 58 (2009), no. 9, 1869-1877. [4] Cristescu G., Hadamard type inequalities for convolution of h-convex functions, Ann

Open access
Inequalities of Hermite-Hadamard Type for HA-Convex Functions

References [1] M. Alomari and M. Darus, The Hadamard's inequality for s-convex function. Int. J. Math. Anal. (Ruse) 2 (2008), no. 13-16, 639-646. [2] M. Alomari and M. Darus, Hadamard-type inequalities for s-convex functions. Int. Math. Forum 3 (2008), no. 37-40, 1965-1975. [3] G. A. Anastassiou, Univariate Ostrowski inequalities, revisited. Monatsh. Math., 135 (2002), no. 3, 175-189. [4] G. D. Anderson, M. K. Vamanamurthy and M. Vuorinen, Generalized convexity and inequalities, J. Math. Anal

Open access
Properties and Characterizations of Convex Functions on Time Scales

References [1] Bohner M., Peterson A., Dynamic equations on time scales. An introduction with applications, Birkhäuser, Boston, 2001. [2] Dinu C., Convex functions on time scales, An. Univ. Craiova Ser. Mat. Inform. 35 (2008), 87-96. [3] Dinu C., Hermite-Hadamard inequality on time scales, J. Inequal. Appl. 2008 (2008), Art. ID 287947, 24 pp. [4] Hilger S., Analysis on measure chains-a unified approach to continuous and discrete calculus, Results Math. 18 (1990), 18-56. [5

Open access
Fractional Hermite-Hadmard inequalities for convex functions and applications

References [1] G. Cristescu, Improved integral inequalities for products of convex functions, J. Ineq. Pure Appl. Math. 6(2), (2005). [2] S. S. Dragomir, C. E. M. Pearce, Selected topics on Hermite-Hadamard inequalities and appli- cations, Victoria University, Australia (2000). [3] S. S. Dragomir, J. Pečarić, L. E. Persson, Some inequalities of Hadamard type, Soochow J. Math, 21, 335-341, (1995). [4] S.-H. Wang, B.-Y. Xi, F. Qi, Some new inequalities of Hermite-Hadamard type for n

Open access
Hadamard type inequalities for φ-convex functions on the co-ordinates

References [1] G. Cristescu and L. Lupsa, Non-connected convexities and applications, Kluwer Academic Publishers Dordrecht / Boston / London, 2002. [2] G. Cristescu, Hadamard type inequalities for φ-convex functions, Annals of the University of Oradea, Fascicle of Management and Technological Engineering, C-Rom Edition, III (XIII), 2004. [3] M.K. Bakula and J. Pecaric, Note on some Hadamard-type inequalities, Journal of Inequalities in Pure and Applied Mathematics, vol. 5, no. 3, article 74, 2004. [4] S.S. Dragomir and C.E.M. Pearce, Selected Topics on

Open access
On new Fejér type inequalities for m−convex and quasi convex functions

Fejér inequality and weighted trapezoidal formula , Taiwanese J. of Math., 15(4)(2011), 1737-1747. [5] K.-L. Tseng, S.R. Hwang, and S.S. Dragomir, On some new inequaties of Hermite-Hadamard-Fejér type involving convex functions , Demons. Math., 40(1)(2007). [6] K.-L. Tseng, S.R. Hwang, and S.S. Dragomir, Fejér-Type Inequalities (I) , Journal of Inequalities and Applications, 2010, 2010:531976. [7] M. Bombardelli, S. Varošanec, Properties of h-convex functions related to the Hermite-Hadamard-Fejér inequaliries , Comp. Math. App., 58(2009), 1869

Open access
The Hermite-Hadamard's inequality for some convex functions via fractional integrals and related results

References [1] Alomari, M., Darus, M., On the Hadamard's inequality for log-convex functions on the coordinates, Journal of Inequalities and Applications, vol. 2009, Article ID 283147, 13 pages, 2009. [2] Azpeitia, A.G., Convex functions and the Hadamard inequality, Rev. Colombiana Math., 28 (1994), 7-12. [3] Bakula, M.K., Özdemir, M.E., Pečarić, J., Hadamard tpye inequalities for m - convex and (a,m)-convex functions, J. Ineq. Pure and Appl. Math., 9(4) (2008), Art. 96. [4] Bakula, M. K

Open access
Popoviciu type inequalities for n-convex functions via extension of Montgomery identity

and applications, J. Math. Inequal., 8(1) (2014), 159-170. [5] J.Jakšetić and J. Pečarić, Exponential convexity method, J. Convex Anal., 20 (1) (2013), 181-197. [6] D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, Inequalities for functions and their Integrals and Derivatives, Kluwer Academic Publishers, Dordrecht, 1994. [7] J. Pečarić, On Jessens Inequality for Convex Functions, III, J. Math. Anal. Appl., 156 (1991), 231-239. [8] J. Pečarić and J. Perić, Improvements of the Giaccardi and the Petrović

Open access
Coefficient, distortion and growth inequalities for certain p-valent close-to-convex functions

References I. Graham and G. Kohr, Geometric Function Theory in One and Higher Dimensions, Marcel Dekker, Inc. (2003). C. Geo, S. Zhou, On a class of analytic functions related to the class to the starlike functions, Kyungpook Math. J. 45(2005), 123-130. J. Kowalczyk and E. Le´s-Bomba, On a subclass of close-to-convex functions, Appl. Math. Letters 23(2010), 1147-1151. Qing-Hua Xu, H. M. Srivastava and Zhou Li, A certain subclass of analytic and close-to-convex functions, Appl. Math. Letters 24

Open access